Modulus of Approximate Continuity for R(X).

James Li-Ming Wang

Mathematica Scandinavica (1974)

  • Volume: 34, page 219-225
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Wang, James Li-Ming. "Modulus of Approximate Continuity for R(X).." Mathematica Scandinavica 34 (1974): 219-225. <>.

author = {Wang, James Li-Ming},
journal = {Mathematica Scandinavica},
pages = {219-225},
title = {Modulus of Approximate Continuity for R(X).},
url = {},
volume = {34},
year = {1974},

AU - Wang, James Li-Ming
TI - Modulus of Approximate Continuity for R(X).
JO - Mathematica Scandinavica
PY - 1974
VL - 34
SP - 219
EP - 225
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.